EconPapers    
Economics at your fingertips  
 

Integral -Stability in terms of Two Measures for Impulsive Differential Equations with “Supremum”

Peiguang Wang, Xiaojing Liu and Qing Xu

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

This paper establishes a criterion on integral -stability in terms of two measures for impulsive differential equations with “supremum” by using the cone-valued piecewise continuous Lyapunov functions, Razumikhin method, and comparative method. Meantime, an example is given to illustrate our result.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/901853.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/901853.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:901853

DOI: 10.1155/2014/901853

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:901853